newer version maximize intense

  1. newer version maximize intense


    Every time I take this I get great energy and have a good session. But once I finish training about 30-60 min after I get really light headed and dizzy and feel like I am going to pass out. I eat and about 15min later I am fine. What causes this? I consume a carb drink during or after training. Also I have used conquer at 2 scoops and don't get this. I use 3/4 scoop also.


  2. Is that the one with norvaline?

  3. Quote Originally Posted by FL3X MAGNUM View Post
    Is that the one with norvaline?
    Yea it is
    •   
       


  4. this one?
    Name:  maximize-intense-label-500x500.jpg
Views: 1691
Size:  184.2 KB
    have you used 1,3 dimeth b4? maybe your crashing hard after your lift.
    FINAFLEX forum rep
    visit our website at finaflex.com

  5. The new MI doesn't have DMAA rip
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES

  6. Any chances of feeling slightly hypo due to the norvaline?

  7. Quote Originally Posted by FL3X MAGNUM View Post
    Any chances of feeling slightly hypo due to the norvaline?

    Possibly. Likely only in higher doses. It inhibits arginase enzyme so its possible..

  8. it sounds like over-stimulation. Take the serving with food(or more food than currently), and make sure to drink plenty of water(more than normal)

  9. Could be what he said above with too many stims. Try a stim-free like Hemavol.

  10. I guess maybe to much stimulation. It only happens with max intense and not conquer which I do 2 scoops of. Will eat more food closer to when I take it.

  11. Quote Originally Posted by VaughnTrue View Post
    it sounds like over-stimulation. Take the serving with food(or more food than currently), and make sure to drink plenty of water(more than normal)
    I would have to agree with this. When I take a full dexaprine XR on an empty stomach, I feel the same way so now I split it up 1/2 and 1/2.

    Mike

  12. what are you eating pre workout? i've only have had that happen when i didn't eat enough preworkout....by the time i left the gym, i'd feel like death....eating right after your workout helps too

  13. Quote Originally Posted by Young Gotti View Post
    what are you eating pre workout? i've only have had that happen when i didn't eat enough preworkout....by the time i left the gym, i'd feel like death....eating right after your workout helps too
    I think he may be referring to hypotension, not hypoglycemia.

  14. I eat a meal containing 50g protein, 100g carbs, 10-20g fats 2 hrs before I train and take maximize 30min before.

  15. Quote Originally Posted by SweetLou321 View Post
    I eat a meal containing 50g protein, 100g carbs, 10-20g fats 2 hrs before I train and take maximize 30min before.
    Hmm.. I'll have to think about that one because that is a very complex meal, which makes it a strange reaction.

    Mike

  16. It is not norvaline. It's probably theophylline
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES

  17. Quote Originally Posted by mr.cooper69 View Post
    It is not norvaline. It's probably theophylline
    It can have that kind of reaction?

  18. Quote Originally Posted by SweetLou321 View Post
    It can have that kind of reaction?
    Possibly, I never would have thought norvaline to cause that. Theo seems more comprehensible but I don't know, reason why I did answer. My assumption by coops post, is yes it can have that reaction.

    Mike

  19. Quote Originally Posted by mr.cooper69 View Post
    The new MI doesn't have DMAA rip
    yes that's why I posted that label to see wich version he had just to be safe..
    that Dmaa gave me 2 things... a limp dik and a miserable crash..
    FINAFLEX forum rep
    visit our website at finaflex.com

  20. its too much stimulation. Eat your meal closer to your dose, and then make sure to get a full meal in as quickly as possible after the gym(a postworkout shake woudl be your best bet)

  21. Quote Originally Posted by VaughnTrue View Post
    its too much stimulation. Eat your meal closer to your dose, and then make sure to get a full meal in as quickly as possible after the gym(a postworkout shake woudl be your best bet)
    I did this the last time i used it and all was fine. Thank you for clearing this up for me.

  22. Quote Originally Posted by SweetLou321 View Post
    I did this the last time i used it and all was fine. Thank you for clearing this up for me.


    glad I could help out

  23. Quote Originally Posted by SweetLou321 View Post
    I did this the last time i used it and all was fine. Thank you for clearing this up for me.
    Awesome man, great news to hear! Glad this was resolved!

    Mike
  

  
 

Similar Forum Threads

  1. WTB Maximize Intense (1,3 version)
    By XGabrielEdgeX in forum Supplement Auction
    Replies: 1
    Last Post: 09-17-2012, 11:58 PM
  2. iForce Nutrition Presents : Maximize Intense - Full Profile Inside
    By VaughnTrue in forum Company Promotions
    Replies: 34
    Last Post: 05-21-2012, 10:57 AM
  3. Maximize Intense..watcha got for me!?!
    By ISU152 in forum Supplement Logs
    Replies: 36
    Last Post: 04-05-2012, 05:40 PM
  4. Replies: 190
    Last Post: 03-20-2012, 05:35 PM
Log in
Log in